On a new subclass of univalent functions

K. P. Indira, C. Ramesha

Research output: Contribution to journalArticle

Abstract

We introduce and investigate some properties and characteristics of a certain three parameter class N(α, β, γ) of A. In particular, some convolution properties and inclusion relations for the functions of class N(α, β, γ) and N(α, β, 0) = N(α, β) are studied in this paper.

Original languageEnglish
Pages (from-to)227-238
Number of pages12
JournalFar East Journal of Mathematical Sciences
Volume68
Issue number2
Publication statusPublished - 01-09-2012

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Indira, K. P., & Ramesha, C. (2012). On a new subclass of univalent functions. Far East Journal of Mathematical Sciences, 68(2), 227-238.